# SDR HALA20251002299

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 61,645 hours, 10,026 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Tripped
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU OIL LUBE FILTER DIFFERENTIAL PRESS IND POP OUT, AND UNABLE TO RESET. PER AMM 49-91-41-960-801-A, REPLACED APU OIL LUBE FILTER AND INSP FILTER COND CLEAN. T/S DELTA P IND STUCK. AFTER CLEANED, RESET SUCCESSFUL. APU RUN 10 MINS NO LEAKAGE FOUND. OK TO SERVICE
